Incorrect. Their is medication without castration where your libido can be reduced a lot
Ok I would let you know if that happens
Scroll Down to Read Other Opinions
Well some antidepressants can have an effect on libido, most will lower it but some are knows to increase it. Have you noticed a change since starting the medication or have you just always been like this?
I have always been super horny since I started puberty. I started taking depression medication around 2008 but was still equally super horny. Then around 2016 I got less horny, but only by a tiny bit cause I still have a super high libido.
Might be worth speaking to your doctor who is responsible for your care regarding the antidepressants and see if they can change them to something that can help lower your sex drive. It might also be worth getting your testosterone levels checked incase your figures are particularly high, could indicate an underlying issue that might need dealing with.
I see. Could it also be possible that it is just the way I am? Like nothing could be causing it and I just have a high libido.
It is entirely possible everyone is different, it could also be that you don't have a good outlet for dealing with it too.